# SDR USAABB08137

- Difficulty date: August 17, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2506500994001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - THE EMERGENCY ESCAPE SLIDE LIGHT WAS INOPERATIVE AT THE L4 DOOR.  MAINTENANCE REPLACED THE L4 DOOR EMERGENCY ESCAPE SLIDE LIGHT ASSEMBLY.  OPERATIONALLY CHECKS OK.  (S)
